Don't panic; this is not an "omigawdI'mgonnadie" post. It was a small quantity, and thus far, chocolate has never triggered anything worse than skin irritation or congestion and sneezing.
Lacking any other antihistamines in the house, I have taken two Unisom, which has the same active ingredient as Benadryl. I will probably pass out within the hour.
Oooh. There's the first hint of the sinus headache.
Lesson for today: just because it's not a chocolate flavor of Pocky doesn't mean that it doesn't have ANY chocolate in it.